Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Experienced hallucinations, fast heartbeat and light headed after taking marijuana. How to get relief?

Two recent trips to the ER, the first for being unknowingly given synthetic marijuana at an industry event, I passed out from what witnesses say and began to have convulsions, but i experienced Hallucinations while unconscious which is what tells me these may not have been convulsions but me consciously reacting to what i was seeing and experiencing at that point. i was taken to the hospital. a few days later, after i d felt the harmful drug was out of my system i smoked again, this time a tobacco/weed mixture i learned about in europe..this made my heart beat extremely fast at about 160 bpm paramedics say, although there was no chest pain or anything and i was fully conscious they monitored me and as time went on it went lower and lower, at the hospital they put me on an IV with a drug to calm me down from what the nurse told me. The days since ive felt like my heart was kind of irregular in some way, whenever i stand it beats faster than it should until i am back in a resting position. i also WAS getting a mild lightheaded feeling when standing up too fast. but that has always happened off and on throughout the years. I plan to sched. an appointment for Monday as i was told at the ER to follow up with my doctor, but i was hoping a quicker answer can be attained before i head there. Thank you
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that the first time you used marijuana you started to like it and it was the reason you started to crave for the same feeling and used the mixture? from a different person which was probably laced with many other chemical substances. I strongly advise you to stop using these substances as it seems like you have a tendency for substance abuse and possibly dependence. I also think that you should head to the ER and tell them your entire story, and they will be able to help you out with the appropriate referrals and treat you symptomatically. However it would be best for you to stop using the substances and consult with a psychiatrist who can treat you for the dependence issues and also suggest alternatives. I hope you do so as soon as you can.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor